# SDR AALA20151128002

- Difficulty date: November 28, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 47,008 hours, 19,156 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR WHEEL WELL FWD VERTICAL PRESS WEB AT FS 663.75 IS CRACKED, BETWEEN LBL 24 & LBL 45, RBL 24 & 45.  REPAIRED WEB IAW EA 256389.
